# SDR SWAA2022041254569

- Difficulty date: December 9, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 54,049 hours, 31,898 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SURFACE FLOOR BEAM STA. 344 LBL 11 / PERFORMED A T CAP REPAIR PER EA 1-753-36215 AND S.R.M. 51-40-02. SEE SUB TASK AND WIPS FOR INDIVIDUAL TASKS AND SIGN OFFS.
